Otrivine Adult Sinusitis Spray 10ml
Save 50p on selected Beechams and Otrivine
See details below, always read the label
Suitbale for: Adults and children over 12 years of age.
Active ingredients: Xylometazoline Hydrochloride
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 12 Boots Advantage Card points with this purchase
Please note that you must be in to sign for this delivery.
Otrivine Adult Measured Dose Sinusitis Spray delivers a measured fine mist of medication with each application.
Otrivine is a highly effective decongestant which acts gently within minutes to relieve nasal congestion associated with sinusitis for up to 10 hours. Each application contains Xylometazoline Hydrochloride 0.1% w/v.
- Works in minutes.
- Lasts up to 10 hours
Adults and children over 12 years of age.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Dosage for Adults and Children over 12 years: one application in each nostril 1 to 3 times daily.
The last application given at bedtime will help you breathe clearly throughout the night.
For reasons of hygiene do not use this bottle more than 28 days after first opening it.
Each Otrivine pack should be used by one person only to prevent any cross infection.
Hazards and Cautions
Not suitable for children under 12 years.
Keep all medicines out of the reach and sight of children.
- If you are pregnant or taking other medicines or are under your doctor's care consult your doctor before using Otrivine.
- Do not use continuously for more than seven consecutive days. If symptoms persist consult your doctor.
- Do not exceed the stated dose.
Do not use after the expiry date given.
Store below 25°C.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Active ingredient: Xylometazoline hydrochloride 0.1% w/v.
Also contains: Benzalkonium chloride, Sodium phosphate, Disodium edetate, Sodium acid phosphate, Sodium chloride, Sorbitol, Hypromellose and Purified water.